# SDR SWAA2024043071858

- Difficulty date: April 8, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 26,629 hours, 13,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STATION 380 AND 400; THE INTERCOSTAL AT LBL 14 HAS EVIDENCE OF CRACKS AT BOTH THE FASTENER HOLES AND THE UPPER ANGLE INNER RADIUS.<[01] REMOVED AND REPLACED UPPER ANGLE  PER SRM 51-40-02.;[02] RII C/W INSPECTION AS REQUIRED
